# SDR MWEA96629

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND TAIL COMPARTMENT WALKWAY EMERGENCY LIGHTS STAY ILLUMUNIATED WHEN POWER IS OFF.  MTC REMOVED AND REPLACED BATTERY  POWER SUPPLY.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
